ADDA: Alternating-Directional Doubling Algorithm for M-Matrix Algebraic Riccati Equations

Wei-guo Wang Ocean University of China Wei-chao Wang University of Texas at Arlington Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1703.26003

2012.1
No abstract uploaded!
Matrix Riccati equation, M-Matrix, minimal nonnegative solution, doubling algorithm
[ Download ] [ 2017-03-22 05:14:43 uploaded by rcli ] [ 148 downloads ] [ 0 comments ]
  • published, SIAM Journal on Matrix Analysis and Applications, 33:1 (2012), 170-194.
@inproceedings{wei-guo2012adda:,
  title={ADDA: Alternating-Directional Doubling Algorithm for M-Matrix Algebraic Riccati Equations},
  author={Wei-guo Wang, Wei-chao Wang, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322051443089858730},
  year={2012},
}
Wei-guo Wang, Wei-chao Wang, and Ren-Cang Li. ADDA: Alternating-Directional Doubling Algorithm for M-Matrix Algebraic Riccati Equations. 2012. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322051443089858730.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved